Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The jump inversion theorem for $ Q\sb{2n+1}$-degrees


Author: Ilias G. Kastanas
Journal: Proc. Amer. Math. Soc. 90 (1984), 422-424
MSC: Primary 03E15; Secondary 03D30, 04A15
MathSciNet review: 728361
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Assuming projective determinacy we extend Friedberg's Jump Inversion theorem to $ {Q_{2n + 1}}$-degrees, after noticing that it fails for $ \Delta _{2n + 1}^1$-degrees.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E15, 03D30, 04A15

Retrieve articles in all journals with MSC: 03E15, 03D30, 04A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0728361-5
PII: S 0002-9939(1984)0728361-5
Article copyright: © Copyright 1984 American Mathematical Society